# SDR USAA040435

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FUSELAGE FRAME CRACKED 1 INCH, AT BS 601 RIGHT, BOTTOM OF FRAME BELOW CABIN FLOOR.  INSTALLED REPAIR ANGLE PER TR 53-62-01 AND EA 78833.  (M)
